I am having persistent nausea and herxheimer symptoms after beginning week 3 of protocol 1000. I did Starting Procedure as described, then moved to protocol. Second day week 3 of Protocol 1000 (3 drop dose x 8 hrs daily) I had Herx reaction so I reduced to 2 drop dose, still having Herx reaction so I am now reducing to 1 drop dose. All of a sudden MMS is very nausea inducing. I have been mixing with 2oz water + 2oz organic apple juice to cover the taste but I am still feeling nausea. Should I add any time onto Protocol 1000 or just continue through until week 3 is complete since I have reduced dose to 1/3?
I am also having strange night sweats and muscle burning sensations in my arms/legs if I do too much during the day. I assumed this is part of Herx reaction and will go away once I reduce dose. If anyone has experience with this, advice would be appreciated.
"I hope you are using 4% citric acidHCL activator and NOT 50% citric acid."
From page 71 in Andreas Kalcker's book, Forbidden Health:
Precaution 7 "Using citric acid as an activator can provoke intestinal acidosis in sensitive individuals causing diarrhea, discomfort, and Citro-bacteria (bacteria that feeds on citrates). This mix is never used anymore, although it is equally effective. Note: Citric acid can be used to make CDS because it doesn’t go in the final mix. We only use the gas created."
Disclaimer:These statements have not been evaluated by the Food and Drug Administration. MMS (Master Mineral Solution) has not been FDA approved to diagnose, cure, mitigate, treat, or prevent any disease. Chlorine Dioxide is also called MMS throughout this website. License: Except where otherwise noted, content on this site is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.